# SDR LR7A2024032803394

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 2024T60040
- Condition: Cracked
- Location: Rh Le Upr
- Component: Horizontal Stab, Lkheed
- Component part number: 370019602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING ST-5, FOUND RH H-STAB LEADING EDGE RIB UPPER AFT END CRACKED AT FS1041.5, HSS197R, WL264. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 1001086586.  / PSE# 55-10-12, AD 2012-06-09
